# SDR GTIA2024070238208

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 43,945 hours, 20,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 25005
- Condition: Inoperative
- Location: Aft Galley
- Part time: 36 hours, 21 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGA PHONE INOP-R/R AFT MEGA PHONE IAW A320 EMER-EQUIP DRAWING.
